# SDR CALA2025070806328

- Difficulty date: June 22, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA  R-1 CENTER THRESHOLD SUPPORT HAS CORROSION AROUND FASTENER HOLE STA 312+ 11" RBL58 .DOT251-007 REF AAR N/R 9987991 REMOVED AND REPLACED THRESHOLD SUPPORT AT FWD WET AREA FLOOR STRUCTURE  R1 DOOR  RBL 58 IAW SRM 51-40-021-0G-0 ,DWG  # 141A8310 , NO RECURRENT INSPECTION REMOVED AND REPLACED THRESHOLD SUPPORT AT FWD WET AREA FLOOR STRUCTURE R1 DOOR RBL 58 IAW SRM 51-40-021-0G-0 ,DWG # 141A8310.
